# SDR ASAA9580116

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49643
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonets
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO DEPARTURE OF FLIGHT 196, CREW REPORTED L1 DOOR JAMMED IN PARTLY OPEN POSITION WHILE ATTEMPTING TO CLOSE DOOR FOR DEPARTURE.  OPENED AND INSPECTED L1 DOOR, RELEASED STUCK BAYONETS AND DOOR OPERATED NORMALLY.  (M)
